# SDR 2002UALA00897

- Difficulty date: May 16, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 46,349 hours, 26,619 cycles
- Engine: Ge CFM56*
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, F
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NR 4 GROUND SPOILER ACTUATOR BROKEN.  THE NUMBER 4 GROUND SPOILER HAD THE ROD END BREAK OFF IN THE THREADS.  IT APPEARS TO BE A FATIGUE FAILURE.  REPLACE THE NUMBER 4 GROUND SPOILER ACTUATOR.
